Hey I just had a staph infection and im am taking a ciproflaxin for it. prior to the staph infection multiple bumps appeared on my scrotum. I went to the the dermatologist and they say it look normal since im a african american.These six bumps are like a inch, and itches at night, but they are the same color of my skin ,no puss or inflammation appers on the the bumps. My brother had scrabies also prior to the bumps and we had to use a cream all over are body.I have no stds last time i checked.Im going crazy please help me.
Are there other symptoms present? Were you able to treat the scabies? Scabies may also affect the genital area and may present as small nodules or swelling, The itch in this region continues for weeks together despite treatment. If you have history of allergies to some medications, talk to your dermatologist about these bumps to rule out allergy to the antibiotic.
I have no other symptoms. They dosent itch tremendously bad but when i touch them they start to itch.I was treated for the scrabies and i no longer itch. I told my doctors were i allergic to the medication and they said nope. i am taking the ciproflacin for surgery two months ago and come to find out it fights against staph infection. I didnt have the bumps prior to the medication. they just appered one day out of nowhere. Please comment back Miss Santos or anybody else
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.